# SDR UALA2013031801650

- Difficulty date: March 15, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 46,753 hours, 19,135 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Transducer
- Part number: 422081100
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 FAULTS IN CRUISE, RESET. CFDS SHOWS "27-44-51, FLT PHASE 6, THS ACTR POS ERROR 9CE OF ELAC 2".  ELAC 2 ALREADY REPLACED.  REPLACED "MONITOR POSITION TRANSDUCER" OF THE THS ACTUATOR.
